# SDR AALA20120122TUL02

- Difficulty date: January 22, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 67,774 hours, 35,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN HAS CORROSION ON SUB FLOOR WEBBING BETWEEN STATIONS 200 TO 218 OUTBOARD OF NUMBER 5 SEAT TRACK.  REMOVED CORROSION AND INSTALLED DOUBLER REPAIR PER AARD 53-20-00-16.
